# SDR 08FDEA00079

- Difficulty date: January 9, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48297
- Aircraft time: 53,605 hours, 16,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA71125
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE ENTRY WAY CRACK ON FITTING SUPPORT (P/N AWE8001-503 ).  REPAIRED FRAME IAW SRM 53-30-00 FIG 5 SHT 1 VOL I.
